# SDR UHLA201602070108

- Difficulty date: March 7, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N642RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 31,924 hours, 19,903 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Frame 10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE DAMAGED AT FRAME 10 BETWEEN STR 15L AND 17L FROM DENT TO SKIN.  R & R DAMAGED SHEAR TIE IAW SRM 51-41-01, 51-41-02.
